# SDR CA090806004

- Difficulty date: August 3, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 451 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Destroyed
- Location: Tail Wheel
- Component: Tail Wheel Assy
- Component part number: CON1733A3240
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UPON LANDING THE PILOT HEARD A BANG AND NOTICED THE TAIL WHEEL TO BE VERY ROUGH AND LOOSE. LT WHEEL BRG AND RACES FOUND DESTROYED, ALL ROLLERS WERE MISSING. WHEEL ASSY AND AXLE WERE REPLACED.
